Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

33 year old suffer from planter psoriasis. Developed alopecia areata. Not responding to steroids. Any suggestions?

respected Sir, I am a male, aged 33 years, I have been suffering palmar and planter psoriasis since last 10 years, and I am using topical steroids, recently I have developed alopecia areata very rapidly and diffusely in my scalp here and there, which I have prescribed topical steroid lotion. But it did not help me, then my doctor was prescribed Tricort 40 injection . I am very anxious about my condition, please suggest
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi...thanks for writing here.Let us discuss your conditions one by one.Alopecia areata is autoimmune condition where there is a sudeen loss of hair in an area in scalp.Most of times it is self limiting recovering in about 6 months,but when it is spreading it is little bit worry.If only 2 to 3 patches are there then you can take injection tricort 10 mg in the lesion itself ,it produces good results and if multiple patches are there then systemic steroids are prescribed either inj.tricort or oral mini pulse therapy.You can discuss these things with your dermatologist.You may continue with steroid lotion along with minoxidil 5% and tacrolimus ointement.Palmoplantar psoriasis is recalcitrant condition ,Since you have disease since 10 years you can go for calcipotroil ointement ,also methtrexate therapy can help you.Always use a mild soap ,apply lot of emollient like venusia cream along with steroids,always cover areas with thin plastic bags after applying creams ,since it increases penetration of drugs and produce good results.
Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor